# SDR AUS20030421

- Difficulty date: April 13, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Boeing 737-400
- Engine: Cfmint CFM563C
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Turbine Section
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE HIGH PRESSURE TURBINE BLADES DAMAGED. ONE BLADE HAD MATERIAL MISSING AND TWO BLADES HAD IMPACT CRACKING. FOUND DURING BOROSCOPE INSPECTION.
